| Model Number |
FG-V432P |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of the basket on the single use retrieval basket was broken.The issue occurred during the preparation for the procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Based on the results of the investigation, the guide wire tip was broken.However, the definitive root cause of the damage could not be determined.It is possible that the damage was caused by inserting the device into the endoscope while using the guide wire, the angle between the distal end and the guide wire was large when the device was inserted in the endoscope, or a force exceeded the resisting force was applied to the guide wire tip.The instruction manual identifies the following verbiage, which may have prevented the phenomenon: ¿when using the guide wire, insert the instrument with its distal tip in parallel with the guide wire while holding the distal tip as shown in figure 4.Be careful not to forcibly insert the instrument with a sharp angle between the distal tip and the guide wire as shown in figure 5.This may damage the distal tip.¿ olympus will continue to monitor field performance for this device.